# SDR QXEA2010110300700

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - INBD LT EDGE CHAFED UNDER CANOE.  BLENDED CHAFED AREA ON LT INBD FLAP IAW SRM 51-12-00-001-001-A01.  CHAFED AREA MEASURED INBD PORTION 27" X .0625" MAX X .004" MAX, OTBD PORTION 15" X .0625 MAX X .003" MAX.  ORIGINAL MATERIAL IS .063, REMAINING MATERIAL IS .059, WITHIN LIMITS IAW SRM 57-52-01-101-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
